MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number E7507
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Grounding pads with spots that appear moldy.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key24144046
Report Number24144046
Device Sequence Number18346574
Product Code GEI
UDI-Device Identifier10884524000077
UDI-Public(01)10884524000077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/30/2025
Report Date (Section F) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberE7507
Device Lot Number252790212T
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/30/2025